# SDR AALA202305244769

- Difficulty date: May 21, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 37,882 hours, 15,870 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Muffler
- Part number: 22156351
- Condition: Unserviceable
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK AND CABIN TEMPERATURE CONTROL ERRATIC AND UNCONTROLLABLE. FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO AVP LANDING SAFELY. MAINTENANCE FOUND THE LEFT PACK MIX MUFFLER BOOT BLOWN OUT AND CLAMP MISSING. REPLACED BELOW (AALA202305236496), CLAMP (AALA202305248568), AND MUFFLER (AALA202305244769) PER AMM 21-51-71.
